Публикация №6385

Название публикацииNOTE ON ZEIFMAN'S BOUNDS ON THE RATE OF CONVERGENCE FOR BIRTH-DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Applied Probability
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2004
Том41
Номер2
ГлаваНе задан
Страницы593-596
АннотацияНе задан
АвторыMitrophanov A. Yu.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES